# SDR AALA2018042500012

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 25,282 hours, 10,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEIVING DOOR LOWER FRAME FOUND CRACKED. INSTALLED A DOUBLER, FILLER AND RUB BLOCK IAW EA 279797 DRAFT 1, AND OPS CHECKED THE DOOR IAW AMM 52-49-02.
